Journal Article

A simple and elementary proof of the non-conservativity theorem of Fang, Lin and Rotea

Xian Zhang, Xiang-Yu Gao and Haiyan Wu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 27, issue 3, pages 247-251
Published in print September 2010 | ISSN: 0265-0754
Published online June 2010 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnq010
A simple and elementary proof of the non-conservativity theorem of Fang, Lin and Rotea

Show Summary Details

Preview

A simple and elementary proof of the non-conservativity theorem (i.e. Theorem 3 in Fang et al. [2008, On integral quadratic constraints approach to the analysis and design of linear systems subject to actuator saturation. Syst. Control Lett., 57, 611–619.]) is given, which is related to the characterization of a contractively invariant ellipsoid for a class of linear systems under actuator saturation. Moreover, two slips of the pen, appearing in the process of transforming the optimization estimation problem of the domain of attraction into a linear matrix inequality optimization problem in the paper mentioned above, are revised.

Keywords: actuator saturation; domain of attraction; set invariance

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.